Cristofano, Gerardo Antonio (2006) A conformal field theory description of magnetic flux fractionalization in Josephson junction ladders. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Title: A conformal field theory description of magnetic flux fractionalization in Josephson junction ladders
Creators:
CreatorsEmail
Cristofano, Gerardo AntonioUNSPECIFIED
Autor/s: G. CRISTOFANO; V. MAROTTA; A. NADDEO; G. NICCOLI
Date: 2006
Number of Pages: 8
Department: Scienze fisiche
Journal or Publication Title: THE EUROPEAN PHYSICAL JOURNAL. B, CONDENSED MATTER PHYSICS
Publisher: Les Ulis: EDP Sciences. 2000- Springer Verlag Germany:Tiergartenstrasse 17, D 69121 Heidelberg Germany:011 49 6221 3450, EMAIL: g.braun@springer.de, INTERNET: http://www.springer.de, Fax: 011 49 6221 345229
Date: 2006
Volume: B 49
Page Range: pp. 83-91
Number of Pages: 8
Date Deposited: 20 Oct 2010 08:01
Last Modified: 30 Apr 2014 19:42
URI: http://www.fedoa.unina.it/id/eprint/6563

Actions (login required)

View Item View Item